MAUDE Adverse Event Report: LIKO AB LIKORALL 200; LIFT, PATIENT, NON-AC-POWERED

LIKO AB LIKORALL 200; LIFT, PATIENT, NON-AC-POWERED
Model Number 3121001
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer alleged the lift¿s emergency stop was not engaging.There was no allegation of patient or caregiver injury or death reported from this alleged incident.This incident was captured under hillrom complaint ref # (b)(4).
 
Additional Manufacturer Narrative
Likorall overhead lift is a stationary lift mounted in a rail system.The rail system can be built straight, with or without curves, as a traverse system and also as a room-to-room system.Likorall overhead lift is intended for use in lifting and transferring patients, for example, from bed to a wheelchair, to or from the floor, for visits to the toilet, for gait, standing and balance training, when weighing the patient and when lifting the patient with a stretcher.The technical customer support specialist provided the account with the appropriate part number to resolve.Based on this information, no additional actions are necessary at this time.The periodic inspection manual for overhead lists (3en191001 rev 2) states the following caution: 5 emergency stop: check that the emergency stop cord is secured properly and has no damage.Activate the emergency stop button.Verify that holds and locks in the activated position.Although there was no associated injury reported with this event, if the emergency stop button were to stop functioning during patient transfer it could lead to a serious injury or death, therefore hillrom/baxter is reporting this malfunction.

Brand Name
LIKORALL 200
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW  975 92
Manufacturer Contact
keighley crosthwaite
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key19791580
Report Number8030916-2024-00038
Device Sequence Number11798649
Product Code FSA
UDI-Device Identifier00887761981911
UDI-Public010088776198191111200413
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3121001
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2024
Initial Report FDA Received Date07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown